Alert archive / New Jersey / Small Craft Advisories in 2024

Small Craft Advisory 74, NWS Philadelphia/Mount Holly

October 12, 2024

NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 12, 2024, 3:18 AM EDT. It took effect at Oct 13, 2024, 12:00 PM EDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2024, 3:18 AM EDT (07:18 UTC)
In effect from
Oct 13, 2024, 12:00 PM EDT
Expired
Oct 15, 2024, 3:16 AM EDT
In force
39 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

377 
WHUS71 KPHI 120718
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
318 AM EDT Sat Oct 12 2024

ANZ450-451-122200-
/O.NEW.KPHI.SC.Y.0074.241013T1800Z-241014T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
318 AM EDT Sat Oct 12 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 6 AM EDT
MONDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...From 2 PM Sunday to 6 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452-453-122200-
/O.NEW.KPHI.SC.Y.0074.241013T1800Z-241014T1000Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
318 AM EDT Sat Oct 12 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 6 AM EDT
MONDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm.

* WHEN...From 2 PM Sunday to 6 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ454-455-122200-
/O.NEW.KPHI.SC.Y.0074.241013T1800Z-241014T1000Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
318 AM EDT Sat Oct 12 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 6 AM EDT
MONDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...From 2 PM Sunday to 6 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-122200-
/O.NEW.KPHI.SC.Y.0074.241013T1800Z-241014T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
318 AM EDT Sat Oct 12 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 6 AM EDT
MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 2 PM Sunday to 6 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
8 follow-up statements
839 
WHUS71 KPHI 121930
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
330 PM EDT Sat Oct 12 2024

ANZ450-451-130830-
/O.EXT.KPHI.SC.Y.0074.241013T1800Z-241014T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
330 PM EDT Sat Oct 12 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM SUNDAY TO 6 PM
EDT MONDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Coastal waters from Sandy Hook to Little Egg Inlet NJ 
  out 20 nm.

* WHEN...From 2 PM Sunday to 6 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452-453-130830-
/O.EXT.KPHI.SC.Y.0074.241013T1800Z-241014T2200Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
330 PM EDT Sat Oct 12 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM SUNDAY TO 6 PM
EDT MONDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Coastal waters from Little Egg Inlet to Cape May NJ out
  20 nm.

* WHEN...From 2 PM Sunday to 6 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ454-455-130830-
/O.EXT.KPHI.SC.Y.0074.241013T1800Z-241014T2200Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
330 PM EDT Sat Oct 12 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM SUNDAY TO 6 PM
EDT MONDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Coastal waters from Cape May NJ to Fenwick Island DE 
  out 20 nm.

* WHEN...From 2 PM Sunday to 6 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-130830-
/O.EXT.KPHI.SC.Y.0074.241013T1800Z-241014T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
330 PM EDT Sat Oct 12 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM SUNDAY TO 6 PM
EDT MONDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Delaware Bay.

* WHEN...From 2 PM Sunday to 6 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
474 
WHUS71 KPHI 130716
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 AM EDT Sun Oct 13 2024

ANZ450>455-132100-
/O.EXT.KPHI.SC.Y.0074.241013T1600Z-241015T0500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 AM EDT Sun Oct 13 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 1 AM EDT
TUESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From noon today to 1 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-132100-
/O.EXT.KPHI.SC.Y.0074.241013T1800Z-241015T0500Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
316 AM EDT Sun Oct 13 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
1 AM EDT TUESDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and rough 
  waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 2 PM this afternoon to 1 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
342 
WHUS71 KPHI 131906
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
306 PM EDT Sun Oct 13 2024

ANZ450>455-140815-
/O.CON.KPHI.SC.Y.0074.000000T0000Z-241015T0500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
306 PM EDT Sun Oct 13 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
TUESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 1 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-140815-
/O.CON.KPHI.SC.Y.0074.000000T0000Z-241015T0500Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
306 PM EDT Sun Oct 13 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
TUESDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 1 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
615 
WHUS71 KPHI 140716
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 AM EDT Mon Oct 14 2024

ANZ450>455-142100-
/O.EXT.KPHI.SC.Y.0074.000000T0000Z-241015T0800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 AM EDT Mon Oct 14 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT TUESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 4 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-142100-
/O.EXT.KPHI.SC.Y.0074.000000T0000Z-241015T0200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
316 AM EDT Mon Oct 14 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and rough 
  waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
268 
WHUS71 KPHI 141908
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
308 PM EDT Mon Oct 14 2024

ANZ450>455-150800-
/O.CON.KPHI.SC.Y.0074.000000T0000Z-241015T0800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
308 PM EDT Mon Oct 14 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Portions of Atlantic coastal waters.

* WHEN...Until 4 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-150200-
/O.CON.KPHI.SC.Y.0074.000000T0000Z-241015T0200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
308 PM EDT Mon Oct 14 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and rough 
  waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Kruzdlo
477 
WHUS71 KPHI 150156
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
956 PM EDT Mon Oct 14 2024

ANZ430-431-150500-
/O.EXT.KPHI.SC.Y.0074.000000T0000Z-241015T0500Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
956 PM EDT Mon Oct 14 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt and rough waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 1 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>455-150800-
/O.CON.KPHI.SC.Y.0074.000000T0000Z-241015T0800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
956 PM EDT Mon Oct 14 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 5 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 4 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Staarmann
718 
WHUS71 KPHI 150433
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1233 AM EDT Tue Oct 15 2024

ANZ430-431-150800-
/O.EXT.KPHI.SC.Y.0074.000000T0000Z-241015T0800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1233 AM EDT Tue Oct 15 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT EARLY THIS
MORNING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 4 AM EDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>455-150800-
/O.CON.KPHI.SC.Y.0074.000000T0000Z-241015T0800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1233 AM EDT Tue Oct 15 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT EARLY
THIS MORNING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 4 AM EDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
780 
WHUS71 KPHI 150716
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 AM EDT Tue Oct 15 2024

ANZ430-431-450>455-150830-
/O.CAN.KPHI.SC.Y.0074.000000T0000Z-241015T0800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 AM EDT Tue Oct 15 2024

...SMALL CRAFT ADVISORY IS CANCELLED...

Widespread wind gusts have diminished below 25 kt, and seas
continue to subside below 5 feet. Therefore, the Small Craft
Advisory is cancelled.

$$

MPS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 12, 3:17 AM EDT, 1 minute earlier.

Area forecast discussion, Oct 12, 3:17 AM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Mount Holly NJ
317 AM EDT Sat Oct 12 2024

.SYNOPSIS...
A weak cold front will stall over the area through Sunday. Low
pressure rides along that front late Sunday through Sunday
night, and then a cold front passes through the region Sunday
night through Monday morning. High pressure returns thereafter.

&&

.NEAR TERM /THROUGH TONIGHT/...
An upper-level trough slides across northern New England today
taking surface low pressure with it. An associated cold front is
forecast to weaken as it sags south and eastward across our
area later today. Some warm air advection at 850 mb ahead of
this will switch to cold air advection this afternoon. The weak
nature of this front and a lack of moisture is expected to
result in a dry progression across our area. This front will
then stall across our area tonight. A west to northwest low-
level jet on the order of 40 knots through early this morning
will result in some mainly high level clouds. These should
persist through the day as the overall flow aloft becomes more
zonal. It will be warmer this afternoon compared to the last few
days ahead of the cold front. Much of the area are forecast to
top out into the mid to even upper 70s this afternoon (cooler in
the higher terrain).

As we go through tonight, the flow aloft is forecast to remain
more zonal and this will result in the weak cold front to pretty
much stall across our area. An impulse quickly tracking
eastward along this front in the upper Ohio Valley is forecast
to be nearing western Pennsylvania overnight. The low-level warm
air advection is forecast to increase in response to this
feature and also as the 850 mb flow backs to more southwest.
There is also a strengthening area of 700-850 mb frontogenesis
across northern Pennsylvania. The incoming moisture is
anticipated to mainly be put into cloud production, therefore
clouds will be on the increase across much of the area during
tonight especially along and north of the I-95 corridor. While
the moisture return is on the limited side, there is some deeper
moisture in the vicinity of the Poconos late tonight as some
forcing for ascent starts to arrive. As a result, have some
slight chance to low chance PoPs for possible showers starting
in those areas late tonight and especially closer to daybreak
Sunday. Low temperatures tonight are forecast to be mainly in
the mid/upper 40s to low 50s.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Low pressure moves into the Ohio Valley Sunday morning, then
will ride along the stationary boundary and pass north of the
region Sunday afternoon through Sunday night. This pulls a warm
front north through the region on Sunday. A warmer airmass will
develop mainly south of the I-78 corridor, where highs will be
well in the 70s to around 80. North of I-78, highs will be in
the 60s in the southern Poconos to low 70s.

Showers become likely across the southern Poconos on Sunday,
and then a bit farther south into the Lehigh Valley and northern
New Jersey Sunday night as the low passes north of the region.
Scattered showers are possible south of that area, but QPF will
be minimal. Where PoPs are higher, around 1/4 inch QPF is
possible. A few rumbles of thunder are possible as well.

Low pressure departs late Sunday night, and then a cold front
passes through the region Monday morning. Any showers will taper
off by Monday afternoon. High pressure then builds in from the
north and west. A tight northwest pressure gradient will develop
over the area Monday afternoon with 30 to 35 mph gusts. Cold
air advection will be underway, and highs on Monday will be in
the mid to upper 60s across most of New Jersey, Delmarva, and
around Philadelphia. North of those areas, highs will be in the
upper 50s to low 60s.

Winds diminish Monday night as the gradient relaxes. Much
colder air filters into the region with lows mainly in the 30s,
but in the low 40s around Philadelphia and Delmarva.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Canadian high pressure builds down into the region for most of
the week, eventually building overhead by Friday. Conditions
will be dry. Temperatures this week will be several degrees
below normal, with highs in the 50s on Tuesday and Wednesday,
and in the 60s Thursday and Friday. Lows will mainly be in the
30s, with patchy frost possible at night.

&&

.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...VFR. Light and variable or westerly winds around 5
knots becoming northwesterly this morning and increasing to 8-12
knots. A 35-40 knot low-level jet will result in some low-level
wind shear, mainly for the I-95 terminals and also KRDG/KABE
through 14z. Moderate confidence.

Tonight...A period of VFR ceilings (mainly at and above 10,000
feet. North-northwest winds near 5 knots becoming light and
variable to calm. Moderate confidence.

Outlook...

Sunday through Wednesday...Sub-VFR in SHRA, mainly at KRDG/KABE
Sunday afternoon and Sunday night, and possible elsewhere
Sunday night. VFR Monday through Wednesday.

&&

.MARINE...
West to northwest winds 10-15 knots with gusts to around 20
knots this morning are anticipated to diminish some this
afternoon and this evening, before turning more easterly later
tonight. Overall, the conditions are anticipated to be below
Small Craft Advisory criteria through tonight.

Outlook...

Sunday through Monday night...SCA now in effect for Sunday
afternoon and Sunday night, and will likely need to be extended
into Monday and Monday night. A few gale gusts possible on
Monday as well. VSBY restrictions in SHRA Sunday through Monday
morning with isolated thunderstorms.

Tuesday through Wednesday...SCA conditions possible with fair
weather.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 2 PM Sunday to 6 AM EDT Monday for
     ANZ430-431-450>455.

&&

SYNOPSIS...MPS
NEAR TERM...Gorse
SHORT TERM...MPS
LONG TERM...MPS
AVIATION...Gorse/MPS
MARINE...Gorse/MPS

Nearby

Small Craft Advisories in New Jersey, 2024Every small craft advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.